MathSciNet Relay Station
MathSciNet bibliographic data
MR587090 15A30
Atkinson, M. D.; Lloyd, S. Large spaces of matrices of bounded rank. Quart. J. Math. Oxford Ser. (2) 31 (1980), no. 123, 253–262.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement